# SDR N6WA2025091201

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10005
- Aircraft time: 48,129 hours, 38,402 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice
- Part number: BA670393101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FAIRING SPLICE FWD JOINT HAS CORROSION.   REMOVED AND REPLACED AFT FAIRING SPLICE FWD JOINT IAW CRJ SRM 51-42-13
